# SDR ABXR2012030100052

- Difficulty date: June 1, 2012
- Submitted: June 1, 2012
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N317CM
- Make and model: Boeing 767338
- Aircraft serial: 24317
- Aircraft time: 85,577 hours, 23,204 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146T6335
- Condition: Misrepaired
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1417, STRINGER 30, LT TO 31, LT NEEDS EVALUATED FOR COMPLIANCE TO SRM. UPON REPAIR REMOVAL A DENT WAS DISCOVERED EXCEEDING SRM LIMITS.  REA B652-59863-MR REV IR DATED 5/21/12 PROVIDED INSTRUCTION TO REMOVE THE DENT AND REPAIR IAW SRM 52-30-01, FIG 201.
